# SDR 2007UALA03264

- Difficulty date: August 19, 2007
- Submitted: August 24, 2007
- Operation: Air carrier
- Aircraft: N456UA
- Make and model: Airbus A320-232
- Aircraft serial: 1128
- Aircraft time: 27,437 hours, 9,798 cycles
- Engine: Iae V2527A5
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Faulty
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT TEST FAILED FOR LEFT EPSU LOAD FAULT.  PERFORMED BATTERY PACK RESET.  SYSTEM CHECKS NORMAL.
